MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - STEM INSERTER

DEPUY IRELAND - 3015516266 INHANCE; SHOULDER INSTRUMENT - STEM INSERTER
Catalog Number 620101151
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tip of the stem inserter was broken, and the medium glenoid sizer was cracked due to general wear and tear.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11: additional manufacturer narrative: if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
INHANCE
Common Device Name
SHOULDER INSTRUMENT - STEM INSERTER
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key25753520
Report Number1818910-2026-11643
Device Sequence Number15985034
Product Code HWR
UDI-Device Identifier10603295539346
UDI-Public(01)10603295539346(10)10208673
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number620101151
Device Lot Number10208673
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2026
Supplement Date Received by Manufacturer07/10/2026
Initial Report FDA Received Date07/08/2026
Supplement Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale